Italian Journal of Pure and Applied Mathematics, Volume (24), Year (2008-11) , Pages (134-142)

Title : ( Gorenstein injective dimension of Generalized Local Cohomology Modules )

Authors: Kazem Khashyarmanesh , احمد عباسی ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Let be an ideal of a d -dimensional Gorenstein ring $R$ and let $M$ be an $R$-module of finite projective dimension. In this paper, among the other things, we show that, for every $R$-module N , the Gorenstein injective dimension of generalized local cohomology module H^d_{ fa}(M,N) is less than or equal to the projective dimension M . This implies that, for every $R$-module N , the top ordinary local cohomology module $H^d_{ fa}(N)$ is Gorenstein injective. Also, we obtain some vanishing results for generalized local cohomology modules.

Keywords

, Generalized local cohomology, Local
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1008885,
author = {Khashyarmanesh, Kazem and احمد عباسی},
title = {Gorenstein injective dimension of Generalized Local Cohomology Modules},
journal = {Italian Journal of Pure and Applied Mathematics},
year = {2008},
volume = {24},
month = {November},
issn = {1126-8042},
pages = {134--142},
numpages = {8},
keywords = {Generalized local cohomology; Local cohomology},
}

[Download]

%0 Journal Article
%T Gorenstein injective dimension of Generalized Local Cohomology Modules
%A Khashyarmanesh, Kazem
%A احمد عباسی
%J Italian Journal of Pure and Applied Mathematics
%@ 1126-8042
%D 2008

[Download]